# SDR FDEA201007082422

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- Engine: Ge CF680
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237010420401
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS DAMAGE STRUCTURE WEB AND HOLE BETWEEN FR 22A AND FR 23 AT BEAM 2.  REMOVED DAMAGED AREA OF DOOR SKIN BY CUT OUT OF APPROX 2 IN X 3 IN AND INSTALLED FRAME, STRINGER AND SKIN REPAIR FILLERS AND DOUBLER BETWEEN FR 22 AND FR 23 AT BEAM NR 2 IAW SRM 52-30-00, FIG 20.  ALSO REF SNRM N00596.
